# SDR DALA1034869853

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN LBL 18 TO RBL 18 AFT ENTRY DOORJAMB LOWER FLOOR PANEL SUPPORT ANGLE HAS 2EA GOUGES. R & R BOTTOM SECTION OF FRAME R & R FLOOR SUPPORT LT AND RT DOOR JAMB SUPPORT AND 3EA STRIKER SECTIONS IAW DWG 5917463 AND SRM 51-30-1, 51-30-2, 51-30-5. FABRICATED AND INSTALLED 2EA ANGLE REPAIR DOUBLERS FROM .063 2024T3 PO 0922430, 4EA SHIMS AND 1EA FILLER IAW SRM 53-05, FIG 34 SHEET 4.
